# SDR JJBA20210108038

- Difficulty date: January 8, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 40,085 hours, 25,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Exterior Emer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT VERY DIM.  R & R MCD EXTERNAL EMERGENCY LIGHT.  OPERATIONS CHECKS SATISFACTORY.
